# SDR UHLA2013051400139

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,819 hours, 14,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE SIX TIMES ON TAXI OUT.  PERFORMED OPS TEST ON EMERGENCY LIGHT SYSTEM IAW FIM 33-50-00, NO FAULTS NOTED.
